# SDR USAA2009060891419

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 63,093 hours, 28,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 219
- Condition: Low Pressure
- Location: R2 Door
- Part time: 58,046 hours, 26,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 350 - LAS - EMERGENCY EGRESS SYSTEM - DOOR 2R EMERGENCY ACCUMULATOR NEEDS SERVICING.  MAINTENANCE SERVICED DOOR 2R EMERGENCY ACCUMULATOR PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
